# SDR SB05040

- Difficulty date: March 27, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Failed
- Location: Seat 22c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LOW LEVEL SEAT MOUNTED EMERGENCY LIGHT AT ROW 10 ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT 10 ABC.  OPERATIONAL CHECK GOOD.
